# SDR JJBA20251112063

- Difficulty date: November 12, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 48,962 hours, 33,039 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH EMERGENCY LIGHTS NEAR RH WING ROOT IS INOPERATIVE. RECONNECTED CANNON PLUGS OF BOTH RH WING-TO-FUSELAGE FAIRING EMERGENCY LIGHTS.
